# SDR 08FDEA01735

- Difficulty date: May 2, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 16,451 hours, 8,825 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381312720008
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK NR 3 RT, BETWEEN FR 54 AND FR 54.1 HAS CORROSION APPROX 3 SQ IN.  REMOVED LEVEL 1 CORROSION AND REMOVED AND REPLACED NR 3 RT SEAT TRACK IAW A300-600 SRM 51-40-21 BETWEEN FR 54 TO FR 54.2
